I have been chewing nicotine gum (2mg) for over 4 years, in the past 4 months I have been having a hard time talking
and clearing my throte alot, close family members wonder why my voice has changed. could it be the gum?
or could it just be nasal drainage which I also have periodicly.
Good question. I'm a smoker but I've never tried the gum to quit smoking however my ex husband used it successfully, still smoke free after about 5 years. Like you he still chews the gum and is having a hard time getting off of it.
I haven't noticed him clearing his throat alot or any changes in his voice. It sounds like it really could be a sinus issue.
My Grandpa used the gum but stopped chewing it after a couple months. he smokes for over 50 years and is still smoke free now and it has been 15 years!! He never had that problem but he did not continue to chew it. Maybe you can google it to see if that is a side effect if you chew it long term. Good luck!
Yes it does. I know you asked this question long ago. But the answer is yes. This gum is dangerous. I chewed it for 8 years. My voice changed and was gone most of the time. I had stomach issues and was on stomach meds daily. I quit the gum 3 weeks ago. Since then my voice has gotten 50 percent better i can talk again and sound like my old self kind of. And low and behold. No more need for stomach meds gone poof just like that. That gun is highly addictive and damaging physically. I have many more probs like high blood pressure that seems to be returning to normal as well. New users: use it for 12 weeks or not it all. This stuff is poison.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.